On a class of strongly hyperbolic systems

Enrico Bernardi Dipartimento di Matematica, Università di Bologna Antonio Bove Dipartimento di Matematica, Università di Bologna

TBD mathscidoc:1701.333048

Arkiv for Matematik, 43, (1), 113-131, 2003.6
In this paper we prove a well-posedness result for the Cauchy problem. We study a class of first order hyperbolic differential [2] operators of rank zero on an involutive submanifold of$T$^{*}$R$^{$n$+1}-{0} and prove that under suitable assumptions on the symmetrizability of the lifting of the principal symbol to a natural blow up of the “singular part” of the characteristic set, the operator is strongly hyperbolic.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 784 downloads ] [ 0 comments ] [ Cited by 4 ]
  title={On a class of strongly hyperbolic systems},
  author={Enrico Bernardi, and Antonio Bove},
  booktitle={Arkiv for Matematik},
Enrico Bernardi, and Antonio Bove. On a class of strongly hyperbolic systems. 2003. Vol. 43. In Arkiv for Matematik. pp.113-131. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203613231015857.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved